MAUDE Adverse Event Report: ORTHOFIX SRL TRUE LOK PLUS MEDIUM QUICK ADJUST STRUT

ORTHOFIX SRL TRUE LOK PLUS MEDIUM QUICK ADJUST STRUT
Model Number TRUELOK¿ SYSTEMS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Devices involved in this event have not been returned for investigation, but they have been requested to return.If the devices are returned an investigation will be completed and a follow up report will be submitted.
 
Event or Problem Description
It was reported that during surgical procedure two struts disassembled from the frame and could not be reconnected.The surgical procedure was completed using replacement devices immediately available.As per reporter, this caused a delay of 30-45 minutes, no adverse effects on patient.
 
Additional Manufacturer Narrative
The returned components were received without the true lok plus ball stud, which had become separated from the main body, confirming the reported condition.The two components are joined using a press during the manufacturing process, and the visual examination of the returned parts revealed markings consistent with those typically produced by this pressing operation.A review of the manufacturing records confirmed that the devices were released as conforming to all applicable specifications.No similar events have been reported for the affected lot, indicating that this is an isolated case.A picture of the complete tl frame was provided as supporting evidence.The image showed that, in addition to the two involved struts, the complete frame also included a fixed rod positioned parallel to the struts, extending between the foot ring block and the tibia ring block.
 
Event or Problem Description

Brand Name
TRUE LOK PLUS MEDIUM QUICK ADJUST STRUT
Common Device Name
TRUE LOK PLUS MEDIUM QUICK ADJUST STRUT
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, 37012
IT  37012
Manufacturer (Section G)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
MDR Report Key23336392
Report Number9680825-2025-00039
Device Sequence Number15815653
Product Code KTT
UDI-Device Identifier18054242510178
UDI-Public18054242510178
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K170650
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRUELOK¿ SYSTEMS
Device Catalogue Number50-10180
Device Lot NumberB5479458
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown